# SDR AALA20130916001

- Difficulty date: September 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 39,893 hours, 16,296 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TUL CREW REPORTED RT AFT OVERWING EMERGENCY EXIT DOOR LIGHT ILLUMINATED DURING DESCENT.  FLIGHT LANDED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT FLIGHT LOCK SOLENOID ON THE RT AFT OVERWING EMERGENCY EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
